# SDR HEED95359

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 7630807901106
- Condition: Metal Contam
- Location: Eng Oil
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER METAL CONTAIMINATION.  REPLACED UNIT.
